# SDR 96ZZZX5036

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9295D
- Make and model: Piper PA-18A 150
- Aircraft serial: 186602
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stack
- Part number: 1245712
- Condition: Cracked
- Location: Nr 2 Cyl Exh
- Part time: 201 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 EXHAUST PORT STACK CRACKED AT MOUNTING FLANGE.  THIS PART WAS NEW FROM UNIVAIR.  THE EXHAUST STACK ONLY HAD 200 HOURS SINCE NEW.  SUBMITTER STATED UNIVAIR STATES THEY HAVE HAD CRACKING PROBLEMS BEFORE.  THIS PART IS MANUFACUTRED BY A SUB-CONTRACTOR TO UNIVAIR.
